This is topic No Improvement in forum General Support at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/3/11996

Posted by lsudvm (Member # 4966) on :
 
It's been a while since I have been to this site. It's good to know I can come back at any time. HX: Infected with lyme 6/17/02. Diagnosed 10/03 by LLMD. TX with Zith./flagyl for 1 mo., then biaxin for 8 mo. Now have been on Minocycline for 7mo. Had a gap with no abcs. Reinfected 7/04. I have the chronic form with CNS symptoms. It seems the last month my symptoms have gotten worse & new symptoms have showed up. This has me really concerned. I'm traveling in 2 wks and will be gone for 13 days. Has anyone experienced somthing similar with symptoms?? My meds have not changed and I have improved my nutrition. I have not done IV therapy at this time. I'm afraid that is next.

 
Posted by TheCrimeOfLyme (Member # 4019) on :
 
None of those meds treat coinfections.

You've not been treated for babesia or bartonella? Even if the test was negative?
 


Posted by RJPII (Member # 5876) on :
 
Hi...I have gone through similar trials. Hang in there. That's good your diet has improved. Stay disciplined and watch those various forms of sugar and sources of yeast. This is tough for me as I am thin and only get thinner when I completely starve out the yeast. (esp. no plain pasta, sugar, white breads.)

About going away for two weeks, try not to get too stressed... I have always found that the disease 'moves slowly'(whether you are getting a little better or a little worse). In fact stress itself can spur a bad period of CNS symptoms. Unless of course that your symptoms are THAT bad. If so, you may want to ask your doc. to switch you to another abx. like Doryx (or Doxycycline), Ceftin or Spectracef. Each of these has proven effective against CNS Lyme for me at times. (Plus, 7 mo's straight on one type of abx, is a lot IMO.) You may need a switch.

Lastly, I personally have found IV abx to be much more effective. Whenever I did IV regimins, I achieved remission for 12-18 mos. According to the three LLMDs I have known, when it comes incapacitating CNS LYME, IV is most often the most effective way to get better. The most difficult part is getting the pre-approval from your insurance.(They can cost over 10,000 for three months treatment)

Keep researching as well because there are many different 'angles' at LD. For example, I know Biaxin can be brutal on the stomach and this can cause yeast problems which exasperates stomach prolems and subsequently, in-direct nervous system problems. Hope this helps...I know it may be a lot more then you asked for! Hope you feel better.
Bob
 


Posted by lsudvm (Member # 4966) on :
 
quote:
Originally posted by RJPII:
Hi...I have gone through similar trials. Hang in there. That's good your diet has improved. Stay disciplined and watch those various forms of sugar and sources of yeast. This is tough for me as I am thin and only get thinner when I completely starve out the yeast. (esp. no plain pasta, sugar, white breads.)

About going away for two weeks, try not to get too stressed... I have always found that the disease 'moves slowly'(whether you are getting a little better or a little worse). In fact stress itself can spur a bad period of CNS symptoms. Unless of course that your symptoms are THAT bad. If so, you may want to ask your doc. to switch you to another abx. like Doryx (or Doxycycline), Ceftin or Spectracef. Each of these has proven effective against CNS Lyme for me at times. (Plus, 7 mo's straight on one type of abx, is a lot IMO.) You may need a switch.

Lastly, I personally have found IV abx to be much more effective. Whenever I did IV regimins, I achieved remission for 12-18 mos. According to the three LLMDs I have known, when it comes incapacitating CNS LYME, IV is most often the most effective way to get better. The most difficult part is getting the pre-approval from your insurance.(They can cost over 10,000 for three months treatment)

Keep researching as well because there are many different 'angles' at LD. For example, I know Biaxin can be brutal on the stomach and this can cause yeast problems which exasperates stomach prolems and subsequently, in-direct nervous system problems. Hope this helps...I know it may be a lot more then you asked for! Hope you feel better.
Bob


I have been tx for babesia/bartonella,ie co-infection, but not since my second lyme exposure. I'll have to remind my LLMD. I have been on biaxin earlier for eight months with not luck. I am running out of oral tx options. I was unaware of the insurance problems and IV tx. I do keep asking my LLMD for IV tx. I do appreciate all the info. Take care!
 


Posted by Lymetoo (Member # 743) on :
 
I agree about the co-infections. Even if you hadn't been re-infected, you often relapse from babesia. It's hard to kick.

Glad to see you back! [or NOT?!] wish it was just to say hello and I'm doing fine!

------------------
oops!
Lymetutu

 




Powered by UBB.classic™ 6.7.3